# SDR RJEF20181205001

- Difficulty date: November 30, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N479TA
- Make and model: Airbus A319-132
- Aircraft serial: 2444
- Aircraft time: 46,146 hours, 20,273 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OF FLIGHT LRC618 FROM MCO TO GUA, THE AIRCRAFT HAD ABNORMAL FUNCTIONING OF PRESSURIZATION SYSTEM AND RETURNED TO MCO FOR MAINTENANCE. AFTER AN UNVENTFUL LANDING THE PILOT REPORTED THE FOLLOWING TWO ITEMS: 1) OUTFLOW VALVE OPENS AND CLOSES CONSTANTLY (WITH CPC1 AND CPC2 CHANGEOVER); 2) NO OVERWEIGHT LANDING. MAINTENANCE PERSONNEL PERFORMED FAULT ANALYSIS IN ACCORDANCE WITH TSM 21-31-00-810-809-A, REPLACED THE FOLLOWING COMPONENTS OF BLEED SYSTEM ENGINE 1: BLEED VALVE PRSOV (P/N 6774G010000, S/N 6774-10279) IN ACCORDANCE WITH AMM 36-11-52 PB401; THERMOSTAT SOLENOID (P/N 341F010000, S/N 08276)IN ACCORDANCE WITH AMM 36-11-55 PB401; EXCHANGER PRECOOLER (P/N 3732A010000, S/N 1544) IN ACCORDANCE WITH AMM 36-11-42 PB401. PERFORMED OPERATIONAL TEST TO THE CPC1 AND CPC2 IN ACCORDANCE WITH AMM 21-31-00-710-002-A AND PRESSURIZATION TEST IN ACCORDANCE WITH AMM 05-53-00-780-002-A01 WITH NORMAL RESULTS. REGARDING PILOT REPORT #2, MAINTENANCE PERSONNEL VERIFIED THERE WAS NOT EXCEEDANCE ON LANDING PARAMETERS, LANDING WEIGHT 61200 KG (LESSER THAN MLW) WITHOUT GENERATION OF LOAD REPORT, SO THEN, IN ACCORDANCE WITH TSM 05-50-00-810-802-A AND AMM 05-51-11-200-004-B IS NOT REQUIRED ANY MAINTENANCE ACTION. AFTER THOSE MAINTENANCE ACTIONS THE AIRCRAFT WAS RETURNED TO SERVICE.
